Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Compactness properties of topological groups. III


Author: S. P. Wang
Journal: Trans. Amer. Math. Soc. 209 (1975), 399-418
MSC: Primary 22D05
DOI: https://doi.org/10.1090/S0002-9947-1975-0374329-X
MathSciNet review: 0374329
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Compactness properties of topological groups and finiteness of Haar measure on homogeneous spaces are studied. Some concrete structure theorems are presented.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22D05

Retrieve articles in all journals with MSC: 22D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1975-0374329-X
Keywords: Locally compact groups, Lie groups, periodic elements, bounded elements, Haar measure
Article copyright: © Copyright 1975 American Mathematical Society